File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust time-weighted guaranteed cost control of uncertain periodic piecewise linear systems

TitleRobust time-weighted guaranteed cost control of uncertain periodic piecewise linear systems
Authors
Issue Date2018
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ins
Citation
Information Sciences, 2018, v. 460-461, p. 238-253 How to Cite?
AbstractThis paper studies the design problem of periodic piecewise guaranteed cost controllers for a class of continuous-time uncertain periodic piecewise linear systems using a time-weighted quadratic cost function. By developing Lyapunov functions with quadratic cost matrices to a time-varying form, sufficient conditions are proposed to ensure the exponential stability of the closed-loop system and a guaranteed upper bound of the cost function. To minimize the upper bound in the controller design process, an iterative algorithm is developed to solve the problem via convex optimization. The effectiveness of our proposed algorithm is demonstrated via a numerical example, and the impact of time-weighted cost is illustrated by simulation results.
Persistent Identifierhttp://hdl.handle.net/10722/266442
ISSN
2017 Impact Factor: 4.305
2015 SCImago Journal Rankings: 2.513
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorXIE, X-
dc.contributor.authorLam, J-
dc.contributor.authorFAN, C-
dc.date.accessioned2019-01-18T08:19:43Z-
dc.date.available2019-01-18T08:19:43Z-
dc.date.issued2018-
dc.identifier.citationInformation Sciences, 2018, v. 460-461, p. 238-253-
dc.identifier.issn0020-0255-
dc.identifier.urihttp://hdl.handle.net/10722/266442-
dc.description.abstractThis paper studies the design problem of periodic piecewise guaranteed cost controllers for a class of continuous-time uncertain periodic piecewise linear systems using a time-weighted quadratic cost function. By developing Lyapunov functions with quadratic cost matrices to a time-varying form, sufficient conditions are proposed to ensure the exponential stability of the closed-loop system and a guaranteed upper bound of the cost function. To minimize the upper bound in the controller design process, an iterative algorithm is developed to solve the problem via convex optimization. The effectiveness of our proposed algorithm is demonstrated via a numerical example, and the impact of time-weighted cost is illustrated by simulation results.-
dc.languageeng-
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ins-
dc.relation.ispartofInformation Sciences-
dc.titleRobust time-weighted guaranteed cost control of uncertain periodic piecewise linear systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.ins.2018.05.052-
dc.identifier.hkuros296625-
dc.identifier.volume460-461-
dc.identifier.spage238-
dc.identifier.epage253-
dc.identifier.isiWOS:000441494000015-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats